Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 321, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 21, 2015, 5:09 PM EDT for 6 counties in Georgia. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2015, 5:09 PM EDT (21:09 UTC)
- Expired
- Jul 21, 2015, 6:15 PM EDT
- In force
- 66 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Baker County, GA, Calhoun County, GA, Colquitt County, GA, Dougherty County, GA, Mitchell County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 114 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 5:30 PM EDT | TSTM WND DMG | Baconton, GA | MULTIPLE REPORTS OF TREES DOWN IN BACONTON |
| Jul 21, 5:30 PM EDT | TSTM WND DMG | Baconton, GA | SEVERAL VEHICLES WERE SMASHED BY FALLING TREES IN BACONTON. VIA WALB-TV NEWS STORY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 880 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
169
WUUS52 KTAE 212109
SVRTAE
GAC007-037-071-095-205-321-212215-
/O.NEW.KTAE.SV.W.0321.150721T2109Z-150721T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
509 PM EDT TUE JUL 21 2015
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BAKER COUNTY IN SOUTHWESTERN GEORGIA...
NORTHEASTERN MITCHELL COUNTY IN SOUTHWESTERN GEORGIA...
EASTERN CALHOUN COUNTY IN SOUTHWESTERN GEORGIA...
DOUGHERTY COUNTY IN SOUTHWESTERN GEORGIA...
SOUTHWESTERN WORTH COUNTY IN SOUTH CENTRAL GEORGIA...
NORTHWESTERN COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA...
* UNTIL 615 PM EDT
* AT 508 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR LEARY...OR 10 MILES EAST OF
MORGAN...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEWTON...PUTNEY...ALBANY...SYLVESTER...BACONTON...POULAN...
DOERUN...LEARY...MARINE CORPS LOGISTICS BASE...TURNER CITY...EAST
ALBANY...WALKER...SALE CITY...NEW ELM...SYLVESTER AIRPORT...
TICKNOR...LIVINGSTON...PECAN CITY...TEMPY AND RED STORE CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.
&&
LAT...LON 3130 8450 3160 8451 3161 8412 3159 8375
3126 8380 3127 8412
TIME...MOT...LOC 2108Z 275DEG 29KT 3149 8442
$$
42-DVD4 follow-up statements
283
WWUS52 KTAE 212125
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
525 PM EDT TUE JUL 21 2015
GAC071-321-212135-
/O.CAN.KTAE.SV.W.0321.000000T0000Z-150721T2215Z/
WORTH GA-COLQUITT GA-
525 PM EDT TUE JUL 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WORTH AND
NORTHWESTERN COLQUITT COUNTIES IS CANCELLED...
LAT...LON 3160 8400 3157 8400 3156 8398 3155 8398
3155 8400 3148 8400 3147 8398 3146 8398
3146 8400 3127 8400 3127 8412 3130 8450
3160 8451 3161 8412
TIME...MOT...LOC 2125Z 289DEG 20KT 3144 8435
$$
GAC007-037-095-205-212215-
/O.CON.KTAE.SV.W.0321.000000T0000Z-150721T2215Z/
BAKER GA-MITCHELL GA-CALHOUN GA-DOUGHERTY GA-
525 PM EDT TUE JUL 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHEASTERN BAKER...NORTHEASTERN MITCHELL...EASTERN CALHOUN AND
DOUGHERTY COUNTIES IN SOUTHWESTERN GEORGIA...
AT 525 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 8 MILES NORTH OF NEWTON...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
NEWTON...ALBANY...PUTNEY...BACONTON...LEARY...MARINE CORPS LOGISTICS
BASE...EAST ALBANY...TURNER CITY...WALKER...SALE CITY...LESTER...
ACREE...PECAN CITY...DUCKER...SOUTHWEST GA REGIONAL A/P...RED STORE
CROSSROADS...ELMODEL WMA...PRETORIA...GREENOUGH AND FREEMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN TALLAHASSEE.
&&
LAT...LON 3160 8400 3157 8400 3156 8398 3155 8398
3155 8400 3148 8400 3147 8398 3146 8398
3146 8400 3127 8400 3127 8412 3130 8450
3160 8451 3161 8412
TIME...MOT...LOC 2125Z 289DEG 20KT 3144 8435
$$
42-DVD174
WWUS52 KTAE 212129
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
529 PM EDT TUE JUL 21 2015
GAC037-212139-
/O.CAN.KTAE.SV.W.0321.000000T0000Z-150721T2215Z/
CALHOUN GA-
529 PM EDT TUE JUL 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CALHOUN COUNTY IN
SOUTHWESTERN GEORGIA IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3158 8400 3156 8400 3156 8398 3155 8400
3148 8400 3147 8398 3146 8398 3146 8400
3127 8400 3127 8412 3129 8441 3159 8442
TIME...MOT...LOC 2129Z 278DEG 26KT 3143 8435
$$
GAC007-095-205-212215-
/O.CON.KTAE.SV.W.0321.000000T0000Z-150721T2215Z/
BAKER GA-MITCHELL GA-DOUGHERTY GA-
529 PM EDT TUE JUL 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHEASTERN BAKER...NORTHEASTERN MITCHELL AND DOUGHERTY
COUNTIES...
AT 529 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES NORTH OF NEWTON...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
NEWTON...PUTNEY...ALBANY...BACONTON...MARINE CORPS LOGISTICS BASE...
EAST ALBANY...WALKER...SALE CITY...GREENOUGH...FREEMAN...LESTER...
ACREE...PECAN CITY...RADIUM SPRINGS...DUCKER...SOUTHWEST GA REGIONAL
A/P...SOUTH ALBANY...LOCKETT CROSSING...RED STORE CROSSROADS AND
WILLIAMSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN TALLAHASSEE.
&&
LAT...LON 3158 8400 3156 8400 3156 8398 3155 8400
3148 8400 3147 8398 3146 8398 3146 8400
3127 8400 3127 8412 3129 8441 3159 8442
TIME...MOT...LOC 2129Z 278DEG 26KT 3143 8435
$$
42-DVD456
WWUS52 KTAE 212141
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
541 PM EDT TUE JUL 21 2015
GAC095-212151-
/O.CAN.KTAE.SV.W.0321.000000T0000Z-150721T2215Z/
DOUGHERTY GA-
541 PM EDT TUE JUL 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR DOUGHERTY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3127 8400 3127 8412 3129 8441 3144 8441
3144 8400
TIME...MOT...LOC 2141Z 288DEG 28KT 3136 8426
$$
GAC007-205-212215-
/O.CON.KTAE.SV.W.0321.000000T0000Z-150721T2215Z/
BAKER GA-MITCHELL GA-
541 PM EDT TUE JUL 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHEASTERN BAKER AND NORTHEASTERN MITCHELL COUNTIES...
AT 541 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR NEWTON...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
NEWTON...BACONTON...SALE CITY...GREENOUGH...FREEMAN...RED STORE
CROSSROADS...LESTER AND FLINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN TALLAHASSEE.
&&
LAT...LON 3127 8400 3127 8412 3129 8441 3144 8441
3144 8400
TIME...MOT...LOC 2141Z 288DEG 28KT 3136 8426
$$
42-DVD973
WWUS52 KTAE 212149
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
549 PM EDT TUE JUL 21 2015
GAC007-212159-
/O.CAN.KTAE.SV.W.0321.000000T0000Z-150721T2215Z/
BAKER GA-
549 PM EDT TUE JUL 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BAKER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3140 8400 3127 8400 3129 8434 3131 8434
3133 8428 3134 8427 3134 8423 3136 8422
3136 8420 3139 8420 3139 8418 3141 8418
TIME...MOT...LOC 2149Z 281DEG 22KT 3130 8413
$$
GAC205-212215-
/O.CON.KTAE.SV.W.0321.000000T0000Z-150721T2215Z/
MITCHELL GA-
549 PM EDT TUE JUL 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHEASTERN MITCHELL COUNTY...
AT 549 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BACONTON...OR NEAR CAMILLA...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
NEWTON...BACONTON...SALE CITY...GREENOUGH...FREEMAN...LESTER AND
FLINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN TALLAHASSEE.
&&
LAT...LON 3140 8400 3127 8400 3129 8434 3131 8434
3133 8428 3134 8427 3134 8423 3136 8422
3136 8420 3139 8420 3139 8418 3141 8418
TIME...MOT...LOC 2149Z 281DEG 22KT 3130 8413
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:09 PM EDT, 2 hours earlier.
Area forecast discussion, Jul 21, 3:09 PM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
309 PM EDT TUE JUL 21 2015
.Near Term [Through Tonight]...
A line of storms that formed along a surface trough just north of
our Alabama and Georgia counties this afternoon should remain
continuous as it moves southeast through the region. The potential
for strong downdrafts will exist within this line as a high
SBCAPE/dTheta-E environment awaits its arrival. Elsewhere only
isolated seabreeze showers and storms have been forming near the
Florida coast. So far, they've remained quite shallow. Outflow
interactions between these storms may generate new, stronger storms
as they interact with the approaching line later this evening. All
convection over land should come to an end by around 03z. Coastal
showers are expected once again tomorrow morning.
.Short Term [Wednesday Through Thursday Night]...
Stacked high pressure will remain in place over the northern Gulf
while a series of +PV anomalies continues to swing through an upper
lever trough in southeastern Canada. With 1000-700mb flow from the
west at less than 10 knots, we would normally see a typical sea-
breeze pattern favoring convection in north Florida that doesn't
move inland much. However, with the influence of the surface trough
to our north associated with the upper level +PV anomaly, we're
expecting another few days of active convection across the area,
with storms moving in from the north across southeast Alabama and
southwest Georgia in the early afternoon periods. Dew points will
stay in the 70s with models showing PW values of around 1.8-2", so
moisture will be plentiful for these storms as will instability with
model mid-level lapse rates around 6-6.5 C/km both days and
afternoon SBCAPE values around 3000 J/kg. Some of these storms will
be capable of producing downbursts with damaging wind gusts and
possibly some small hail. Temperatures will peak in the mid 90s
Wednesday, low-mid 90s Thursday, dipping to the mid 70s overnight.
.Long Term [Friday Through Tuesday]...
Upper level ridging along the southern states will slowly retreat
westward. Meanwhile, the trough in southeastern Canada will lift off
the Atlantic coastline only to be replaced by another trough in
roughly the same spot. This upper level pattern will allow a series
of surface troughs and weak fronts to push across the southeast and
keep us in an active pattern for convection, especially when
combined with our summer sea-breeze pattern. PoPs Friday and
Saturday will be around 40-60%, lowering to a more normal 30-40%
Sunday through Tuesday between when the first upper level trough
lifts off the east coast and the second one replaces it mid-next
week. Temperatures will be near normal- peaking in the low 90s
during the day and cooling to the mid 70s overnight.
&&
.Aviation...
[Through 18Z Wednesday] VFR will prevail outside of thunderstorms
for the duration of the TAF. The best chance for storms will be
at DHN and ABY this afternoon, followed by VLD later this evening.
There remains a low chance for patchy MVFR visibilities tomorrow
morning, too low to mention in the TAF.
&&
.Marine...
A tight surface pressure gradient will allow west-southwest winds
around 10-15 kts with seas 2-3 ft to prevail through the early
weekend, then high pressure will prevail, allowing lighter winds
and seas to return to the coastal waters.
&&
.Fire Weather...
Hazardous fire weather conditions are not expected this week with
high relative humidity and scattered to numerous storms each day.
&&
.Hydrology...
An active pattern will remain in place for the area through the
weekend with rainfall totals over the next 5 days of 1.5-2.5".
Since our area rivers are at normal or even low flow levels, this
is not expected to cause any widespread flooding. However,
depending on how storms develop, there may be enhanced chances for
localized flooding, particularly in the Florida Big Bend where
we've already seen several days with higher rainfall totals over
the past week.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 77 96 77 94 77 / 30 40 20 50 20
Panama City 81 91 79 89 80 / 40 30 20 30 30
Dothan 75 96 76 94 76 / 50 50 20 40 30
Albany 76 96 76 93 76 / 30 40 20 50 30
Valdosta 75 97 76 94 76 / 40 50 20 50 30
Cross City 77 93 77 91 77 / 30 40 30 50 30
Apalachicola 80 92 79 91 80 / 30 30 30 30 30
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...HEAT ADVISORY until 7 PM EDT /6 PM CDT/ this evening FOR Calhoun-
Central Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-
Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland Franklin-
Inland Gulf-Inland Wakulla-Jackson-Leon-Liberty-North
Walton-South Walton-Washington.
GA...HEAT ADVISORY until 7 PM EDT this evening FOR Baker-Ben Hill-
Calhoun-Clay-Decatur-Dougherty-Early-Grady-Irwin-Lee-Miller-
Mitchell-Quitman-Randolph-Seminole-Terrell-Tift-Turner-
Worth.
AL...HEAT ADVISORY until 6 PM CDT this evening FOR Coffee-Dale-Geneva-
Henry-Houston.
GM...NONE.
&&
NEAR TERM...HARRIGAN
SHORT TERM...MOORE
LONG TERM...MOORE
AVIATION...HARRIGAN
MARINE...MOORE
FIRE WEATHER...DVD
HYDROLOGY...MOOREIn the hours before
Local storm report, Jul 21, 3:45 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
345 PM EDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TSTM WND DMG S ROBERTS CROSSROADS 31.60N 85.53W
07/21/2015 DALE AL 911 CALL CENTER
ONE TREE DOWN ON COUNTY ROAD 33 SOUTH OF COUNTY ROAD 68.
&&
JLFLocal storm report, Jul 21, 3:50 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
350 PM EDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM TSTM WND DMG 5 SW FORT GAINES 31.57N 85.10W
07/21/2015 HENRY AL 911 CALL CENTER
ONE TREE DOWN ALONG HWY 10E.
&&
JLFLocal storm report, Jul 21, 4:07 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
407 PM EDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM TSTM WND DMG 4 N OZARK 31.52N 85.66W
07/21/2015 DALE AL 911 CALL CENTER
TWO TREES DOWN ON COUNTY ROAD 58 NEAR NORTH HWY 123.
&&
JLFLocal storm report, Jul 21, 4:22 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
422 PM EDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG FORT GAINES 31.62N 85.05W
07/21/2015 CLAY GA LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN FORT GAINES
&&
DVDLocal storm report, Jul 21, 4:30 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
430 PM EDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 5 ESE ABBEVILLE 31.55N 85.16W
07/21/2015 HENRY AL LAW ENFORCEMENT
ADDITIONAL TREE DOWN ALONG STATE HIGHWAY 10 EAST.
&&
DVDLocal storm report, Jul 21, 5:04 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
504 PM EDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TSTM WND DMG 4 W KOLOMOKI MOUNDS SP 31.46N 85.00W
07/21/2015 EARLY GA 911 CALL CENTER
ONE TREE DOWN AT HWY 39N NEAR SMITH ROAD.
0435 PM TSTM WND DMG 4 W CENTERVILLE 31.27N 84.96W
07/21/2015 EARLY GA 911 CALL CENTER
ONE TREE DOWN AT FRYER ROAD AND DAMASCUS HILTON ROAD.
&&
JLFThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 3:14 AM EDT | Heat Advisory | TAE | Baker, Ben Hill, Calhoun, Clay, Decatur, Dougherty and 13 more | 16 hr |
| Jul 21, 2:39 PM EDT | Severe Thunderstorm Warning | TAE | Randolph, Terrell | 51 min |
| Jul 21, 2:57 PM EDT | Severe Thunderstorm Warning | TAE | Lee, Terrell | 48 min |
| Jul 21, 3:27 PM EDT | Severe Thunderstorm Warning | TAE | Clay, Quitman, Randolph | 48 min |
| Jul 21, 3:57 PM EDT | Severe Thunderstorm Warning | TAE | Clay, Early | 48 min |
| Jul 21, 4:25 PM EDT | Severe Thunderstorm Warning | TAE | Early, Miller | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.